# SDR A6WA200540329

- Difficulty date: November 18, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 8,233 hours, 7,149 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM AND MACH TRIM MESSAGE APPEARED DURING CLIMB.  COMPLIED WITH QRH, MESSAGE PERSISTED.  REMOVED AND REPLACED HSTCU PN 7060-9, IAW AMM.  OPS CHECK GOOD.
